American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Robert J. Daverman and Fred C. Tinsley. A collaring theorem for codimension one manifolds . Proc. Amer. Math. Soc. 120 (1994) 969-972. MR 1205486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David G. Wright. Geometric taming of compacta in $E\sp{n}$ . Proc. Amer. Math. Soc. 86 (1982) 641-645. MR 674097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] John J. Walsh and David G. Wright. Taming compacta in $E\sp{4}$ . Proc. Amer. Math. Soc. 86 (1982) 646-648. MR 674098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] O. G. Harrold. A remarkable simple closed curve: revisited . Proc. Amer. Math. Soc. 81 (1981) 133-136. MR 589155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. D. Loveland. Unions of cells with applications to visibility . Proc. Amer. Math. Soc. 78 (1980) 580-584. MR 556636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gene G. Garza. Homogeneity by isotopy . Proc. Amer. Math. Soc. 74 (1979) 379-380. MR 524321.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1